MathSciNet Relay Station
MathSciNet bibliographic data
MR1443868 (99j:58121) 58F11 (58F13 60J10 60J60)
Collet, Pierre; Martínez, Servet; Schmitt, Bernard On the enhancement of diffusion by chaos, escape rates and stochastic instability. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2875–2897.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement